Supplements are popular and often cheaper than prescription drugs for ED. However, supplements have not been tested to see how well they work or if they are a safe treatment for ED. Patients should know that many over-the-counter drugs have been found on drug testing to have ‘bootlegged' PDE 5 Inhibitors as their main ingredient. The amounts of Viagra, Cialis, Levitra or Stendra that may be in these supplements is not under quality control and may differ from pill to pill. The FDA has issued consumer warnings and alerts.
The liver is the largest gland and organ in the body. There are a variety of liver diseases caused by liver inflammation, scarring of the liver, infection of the liver, gallstones, cancer, toxins, genetic diseases, and blood flow problems. Symptoms of liver disease generally do not occur until the liver disease is advanced. Some symptoms of liver disease include jaundice, nausea and vomiting, easy bruising, bleeding excessively, fatigue, weakness, weight loss, shortness of breath, leg swelling, impotence, and confusion. Treatment of diseases of the liver depends on the cause.
ED is easily and successfully treated! If your sex drive is unaffected, but you experience problems achieving or sustaining erection for a period of four to five weeks, you may have ED. Talk to your doctor immediately. Don’t delay—erectile dysfunction doesn’t “just go away!” Additionally, ED could be a sign of a serious, even life-threatening complication, such as congestive heart failure or kidney disease. Ignoring your ED because it’s embarrassing could jeopardize your health.
• Medications: About 25 percent of ED cases are caused by drugs. Many medications, including common medicines prescribed for diabetes and its complications, can cause ED. The most common offenders are blood pressure drugs, antihistamines, antidepressants, tranquilizers, appetite suppressants, and cimetidine (an ulcer drug). In addition, over-the-counter medications, including certain eye drops and nose drops, have been associated with ED. That does not mean you should stop taking these medications! Rather, you should discuss them with your doctor to determine whether a different dosage, an alternate medicine, or additional treatments will resolve the ED.